Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Games in the Learning of Mathematics: 1: A Classification

Bernard J. Oldfield
Mathematics in School
Vol. 20, No. 1 (Jan., 1991), pp. 41-43
Stable URL: http://www.jstor.org/stable/30214754
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Games in the Learning of Mathematics: 1: A Classification
Preview not available

Page Thumbnails

  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43